On the classification of rational surface singularities
Artikel i vetenskaplig tidskrift, 2013

A general strategy is given for the classification of graphs of rational surface singularities. For each maximal rational double point configuration we investigate the possible multiplicities in the fundamental cycle. We classify completely certain types of graphs. This allows to extend the classification of rational singularities to multiplicity 8. We also discuss the complexity of rational resolution graphs.

Författare

Jan Stevens

Göteborgs universitet

Chalmers, Matematiska vetenskaper, Matematik

Journal of Singularities

1949-2006 (ISSN)

Vol. 7 108-133

Ämneskategorier

Matematik

Geometri

Fundament

Grundläggande vetenskaper

DOI

10.5427/jsing.2013.7g